Advertisement

Studia Logica

, Volume 53, Issue 4, pp 493–501 | Cite as

On P-compatible hybrid identities and hyperidentities

  • Klaus Denecke
  • Katarzyna Hałkowska
Article
  • 20 Downloads

Abstract

P-compatible identities are built up from terms with a special structure. We investigate a variety defined by a set ofP-compatible hybrid identities and answer the question whether a variety defined by a set ofP-compatible hyperidentities can be solid.

Keywords

Mathematical Logic Special Structure Computational Linguistic Hybrid Identity 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    S. Burris andH. P. Sankappanavar,A course in Universal Algebra, Springer Verlag, 1981Google Scholar
  2. [2]
    W. Chromik,Externally compatible identities of algebras Demonstratio Mathematica 23 2 (1990), pp. 345–355.Google Scholar
  3. [3]
    K. Denecke, D. Lau, R. Pöschel andD. Schweigert,Hyperidentities, hyperequational classes and clone congruences Contributions toGeneral Algebra 7, Verlag Hölder-Pichler-Tempsky, Wien 1991 — Verlag B.G. Teubner, Stuttgart (1991) pp. 97–118.Google Scholar
  4. [4]
    E. Graczyńska andD. Schweigert,Hyperidentities of a given type Algebra Universalis 27 (1990), pp. 305–318.Google Scholar
  5. [5]
    E. Graczyńska,On normal and regular identities and hyperidentities,Universal and Applied Algebra, Proceedings of the V Universal Algebra Symposium, Turawa, Poland 3–7 May, 1988, World Scientific, Singapore, New Yersey, London, Hong Kong, (1989), pp. 107 – 135.Google Scholar
  6. [6]
    K. Hałkowska,On free algebras in varieties defined by externally compatible identities,Universal and Applied Algebra, Proceedings of the V Universal Algebra Symposium, Turawa, Poland 3–7 May, 1988, World Scientific, Singapore, New Yersey, London, Hong Kong, (1989), pp. 143 – 148.Google Scholar
  7. [7]
    I. I. Melnik,Normal closures of perfect varietiews of universal algebras, (russian),Ordered sets and lattices, Izdat. Saratov, Univ. Saratov (1971), pp. 56 – 65.Google Scholar
  8. [8]
    J. Płonka,On varieties of algebras defined by identities of some special forms Houston Journal of Math. 14 2 (1988), pp. 253–263.Google Scholar
  9. [9]
    J. Płonka,On the subdirect product of some equational classes of algebras Math. Nachr. 63 (1974), pp. 303–305.Google Scholar
  10. [10]
    D. Schweigert,Hybrid terms and sentences Studia Logica 52 3 (1993), pp. 405–417.Google Scholar
  11. [11]
    W. Taylor,Equational logic,Houston Journal of Math., No. 2 (1979) pp. 1 – 83.Google Scholar
  12. [12]
    W. Taylor,Hyperidentities and hypervarieties Aequationes Mathematicae 23 (1981), pp. 111–127.Google Scholar

Copyright information

© Kluwer Academic Publishers 1994

Authors and Affiliations

  • Klaus Denecke
    • 1
  • Katarzyna Hałkowska
    • 2
  1. 1.Institute of MathematicsUniversity of PotsdamPotsdamGermany
  2. 2.Institute of MathematicsUniversity of OpoleOpolePoland

Personalised recommendations